# SDR 99ZZZX4064

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 737-300
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 65C268631
- Condition: Cracked
- Location: Actuator
- Component: 65C268641
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER BORE OF HOUSING IS CRACKED IN TWO LOCATIONS POSSIBLY DUE TO FATIGUE.
